# SDR VNAA202207011111

- Difficulty date: June 29, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 44,647 hours, 34,356 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Cabin Air Sys
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG FUEL SMELL IN PAX CABIN. MAINTENANCE VENTED A/C FOR SEVERAL HOURS AS REQUIRED. "
